# SDR SWAA2016040650645

- Difficulty date: March 26, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 41,838 hours, 24,418 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 002A0003168
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BULKHEAD CHORD SKIN CRACKED AT BS 540, STRINGER 22L.  REPAIRED SKIN IAW EA.
